Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am having severe headache from last night and my BP comes out 154/105. Please tell me what to do ?

hello doctor my name is tejinder singh, age is 31,weight 75kg.i was having headache for last 1 or 2 months so i got my eyesight checked and started wearing specs.but that did not help with my headache.Now i am having severe headache from last night n my BP comes out 154/105.please tell me what to do as i am nt able to go to doctor right now......please help
Asked On : Sun, 4 Sep 2011
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Welcome to HCM
Read your prob, you have such a high blood pressure, you should get ECG, lipid profile, thyroid profile, renal profile for rule out the cause n complication of high blood pressure. right now you should consult with your doc n start antihypertensive drug instant. do not take it light as at your age this can occure vary serious complication. along with it you should take salt restricted diet.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor